MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC DISPOSABLES KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERTAK RC DISPOSABLES KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERTAK RC DISPOSABLES KIT
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04-mar-2026, it was reported by a sales representative via (b)(4) that an ar-3650ds disposables kit for 2.6 fibertak had a piece of foam in the 2.6 fibertak rc guide.This was discovered during a procedure with no patient harm.The foam piece was removed the patient.Additional information provided 13-mar-2026: it was further reported that the foam piece came out when obturator was placed into the guide.This occurred during a rotator cuff repair procedure with no patient harm.

Brand Name
FIBERTAK RC DISPOSABLES KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24674078
Report Number1220246-2026-01621
Device Sequence Number15988721
Product Code LXH
UDI-Device Identifier00888867291799
UDI-Public(01)00888867291799(11)251125(17)301031(10)15535599
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK RC DISPOSABLES KIT
Device Catalogue NumberAR-3650DS
Device Lot Number15535599
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown